# SDR CA090325010

- Difficulty date: March 25, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Piper PA-18-125
- Aircraft time: 4,394 hours
- Engine: Lyc O320B2B
- Propeller: Mcauly 1A175GM
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: 1A175GM8245
- Condition: Unserviceable
- Location: Propeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING AN INSP IAW CAR 625, APPENDIX C, PARAGRAGH 5 IT WAS FOUND THAT CORROSION IN THE MOUNTING BOLT HOLES HAS RENDERED THE PROPELLER UNSERVICEABLE.
